# SDR DXTA2012020104860

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK467
- Aircraft time: 2,593 hours, 2,484 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cotter Pin
- Condition: Missing
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG MAKES A NOISE AT GEAR RETRACTION , DURING DOOR CLOSING, AND GEAR EXTENSION, DOORS OPENING.  PERFORMED GEAR OPS CHECK AND EMERGENCY GEAR EXTENSION.  COULD NOT DUPLICATE.  INSPECTED RT CASTING LIGHT DOOR AND FOUND MISISNG COTTER PINS FOR SAFETY.  INSTALLED NEW COTTER PINS AFTER DRILLING HOLES.  A TRIAL OPS CHECK WAS SATISFACTORY AT THIS TIME.  ALL WORK DONE IAW MM CH 32-30-00-201 AND 20-10-06-201.
